# SDR C2XA03TY135

- Difficulty date: August 20, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 7,541 hours, 5,578 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66367
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 2C INSPECTION THE NR 4 PROXIMITY LIGHTING STRIP WIRE WAS FOUND BROKEN.  MAINT REPAIRED THE BROKEN WIRE AND OPS CHECK GOOD IAW EMB 145 AMM 33-50-00. ALL WORK WAS ACCOMPLISHED AND WILL BE REL. UPON COMPLETION OF ALL WORK.
